| Model Number |
1320-3042 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
10/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
The customer reported to our sales rep that : "i have a gamma nail handpiece to send back for quality control because we had a problem this weekend.[surgeon], during his intervention, noticed that the view finder was a little "screwed up" and as a result the drill broke in the patient.".
Additional Manufacturer Narrative
Correction: refer to d10/h3 device availability the reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
The customer reported to our sales rep that : "i have a gamma nail handpiece to send back for quality control because we had a problem this weekend.[surgeon], during his intervention, noticed that the viewfinder was a little "screwed up" and as a result the drill broke in the patient.".